| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 41 Number 2 Volume 41 Number 3 Volume 41 Number 4

previous article next article

Research articles

ScienceAsia 41(2015): 198-204 |doi: 10.2306/scienceasia1513-1874.2015.41.198


The porous medium equation as the relaxation limit of the isentropic Euler equations


Hongli Wanga,*, Huimin Liub

 
ABSTRACT:     This work is concerned with the relaxation limits of compressible and isentropic Euler equations. For well prepared initial data, the convergence of solution of the compressible Euler equations to the solution of the porous medium equation is justified by an analysis of asymptotic expansions up to any order and a uniform energy estimate.

Download PDF

0 Download 41 View


a College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450045, Henan Province, China
b General Subjects Department, Zhengzhou Chenggong University of Finance and Economics, Zhengzhou 451200, Henan Province, China

* Corresponding author, E-mail: wanghongli@ncwu.edu.cn

Received 27 Aug 2014, Accepted 26 Apr 2015